# SDR RRXA11026

- Difficulty date: May 5, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769857
- Condition: Corroded
- Location: Xfs341-Xfs354
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO LH WING CENTER LE UPPER SKIN AT STA XFS341 TO XFS354, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 57-2-1 FIG38, 51-1-20D. (CORROSION DAMAGE RECORED IN EWA CORROSION PROGRAM).
